# SDR I05R086286

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N29LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3560
- Aircraft time: 16 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 3972A010000
- Part serial: 00125
- Condition: Inoperative
- Location: Tail Boom
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINCE A/C DELIVERY BLOWER HAS NOT BEEN OPERATIONAL.   REPLACED BLOWER.
